Out of Body Experience??

Thought that would get people's attention. I have Hashi's and over the last week I have been feeling weird. I am not depressed or really tired, I just feel as if I am not all there. Kind of a fuzzy feeling. I am on 1-3/4 grains NDT and 10mg Cytomel. The cytomel was added recently. I also take vitamin D3 10,000IU, Iron, DHEA 25mg, B12 and B5 1,000mg, all prescribed by my doctor. Has anyone else experienced this?

9 Replies

  • Asmile4u, you could stop the T3 for a couple of days to see if the feeling subsides. I have experienced it, sort of depersonalisation, but it was on antidpressants, not thyroid replacement.

  • I am terrified of a crash if I just stop the T3. When my NDT was lowered and T3 added I ended up with some nasty side effects until the T3 was raised to an equal level.

  • Asmile4u, how long after adding T3 before you felt out of body?

  • I started feeling it about a week ago when my doctor raised my dosage to 10mg from 5mg. I am also getting blurry vision. I did some research on Cytomel and others have complained about the same thing.

  • I sent my doctor a note to see if I could just switch back to the 2 grains of NDT since I was doing better on that. We will see what she says.

  • The Doctor got back to me right away (I was gobsmacked :) ) and she is switching me back to 2 grains NDT with me going up to 2-1/4 grains in a month when things settle down. I am functional, but not optimal on 2 grains and I didn't have these weird side effects. Thanks for your advice.

  • Asmile4u, That's good news and excellent your doctor got back to you so quickly.

  • I have also experienced this as part of anxiety and depression. It is called depersonalisation and it makes you feel detached and unreal - not very pleasant. Probably your body adjusting to T3.

  • Thanks fixit! I was describing it to my husband and I thought it was like I was on pain medication without being on pain medication. It is the oddest feeling, especially when I wasn't sure why it was happening.

You may also like...